# SDR USAA2013112200004

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,395 hours, 40,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65826824
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK LEVEL 2 EXFOLIATION CORROSION CHORD ANGLE AT CTR WING BOX OF LT REAR SPAR AT BS 664 BETWEEN LBL 45.5 TO LBL 65.  REPAIRED CHORD ANGLE AT CTR WING BOX OF LT REAR SPAR AT BS 664 BETWEEN LBL 45.5 TO LBL 65 IAW EA 505782.
